# SDR 2012FA0000467

- Difficulty date: July 5, 2012
- Submitted: July 11, 2012
- Operation: General aviation
- Aircraft: N291B
- Make and model: Beech B300B350C
- Aircraft serial: FL559
- Aircraft time: 1,226 hours, 979 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss
- Condition: Damaged
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE BATTERY SWITCH WAS MOVED TO THE "ON" POSITION, ELECTRICAL POWER WAS BEING APPLIED TO THE LT GENERATOR BUSS WITH THE BUSS TIES OPEN.  LT GENERATOR BUSS SHOULD ONLY HAVE POWER WHEN THE BUSS TIES ARE CLOSED.  FOUND THE RT CIRCUIT BREAKER PANEL TRIPLE FED BUSS LINK (W50) WAS MAKING CONTACT WITH THE LT GENERATOR BUSS LINK (W49).  THEREFORE SUPPLYING POWER FROM THE TRIPLE FED BUSS TO THE LT GENERATOR BUS AS SOON AS THE BATTERY SWITCH WAS TURNED ON.
